# SDR AALA20090515TUL01

- Difficulty date: May 14, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK CORRODED OUT OF LIMITS.  INSTALLED SEAT TRACK PLUG PER SRM 53-10-3.
